Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 347, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Ribbons and their canonical embeddings
Dave Bayer and David Eisenbud.
Trans. Amer. Math. Soc. 347 (1995), 719-756
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1273472
Clifford indices of ribbons
David Eisenbud and Mark Green.
Trans. Amer. Math. Soc. 347 (1995), 757-765
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1273474
Geometry of dots and ropes
Karen A. Chandler.
Trans. Amer. Math. Soc. 347 (1995), 767-784
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1273473
On the Ramsey property of families of graphs
N. Sauer.
Trans. Amer. Math. Soc. 347 (1995), 785-833
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1262340
On the dimension and the index of the solution set of nonlinear equations
P. S. Milojević.
Trans. Amer. Math. Soc. 347 (1995), 835-856
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1282894
On the general notion of fully nonlinear second-order elliptic equations
N. V. Krylov.
Trans. Amer. Math. Soc. 347 (1995), 857-895
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1284912
Some new observations on the Göllnitz-Gordon and Rogers-Ramanujan identities
Krishnaswami Alladi.
Trans. Amer. Math. Soc. 347 (1995), 897-914
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1284910
Infinitesimal bending and twisting in one-dimensional dynamics
Frederick P. Gardiner.
Trans. Amer. Math. Soc. 347 (1995), 915-937
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1290717
Invariants of locally conformally flat manifolds
Thomas Branson, Peter Gilkey and Juha Pohjanpelto.
Trans. Amer. Math. Soc. 347 (1995), 939-953
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1282884
On the morphology of $𝛾$-expansions with deleted digits
Mike Keane, Meir Smorodinsky and Boris Solomyak.
Trans. Amer. Math. Soc. 347 (1995), 955-966
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1290723
The Hausdorff dimension of $𝜆$-expansions with deleted digits
Mark Pollicott and Károly Simon.
Trans. Amer. Math. Soc. 347 (1995), 967-983
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1290729
Crossed products of $II_{1}$-subfactors by strongly outer actions
Carl Winsløw.
Trans. Amer. Math. Soc. 347 (1995), 985-991
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1242110
Hypercyclic weighted shifts
Héctor N. Salas.
Trans. Amer. Math. Soc. 347 (1995), 993-1004
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1249890
On Cappell-Shaneson’s homology $L$-classes of singular algebraic varieties
Shoji Yokura.
Trans. Amer. Math. Soc. 347 (1995), 1005-1012
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1283567
Distinguished Kähler metrics on Hirzebruch surfaces
Andrew D. Hwang and Santiago R. Simanca.
Trans. Amer. Math. Soc. 347 (1995), 1013-1021
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1246528
Formation of diffusion waves in a scalar conservation law with convection
Kevin R. Zumbrun.
Trans. Amer. Math. Soc. 347 (1995), 1023-1032
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1283568
A note on norm inequalities for integral operators on cones
Ke Cheng Zhou.
Trans. Amer. Math. Soc. 347 (1995), 1033-1041
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1249897
Tensor product of difference posets
Anatolij Dvurečenskij.
Trans. Amer. Math. Soc. 347 (1995), 1043-1057
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1249874
A note on the problem of prescribing Gaussian curvature on surfaces
Wei Yue Ding and Jia Quan Liu.
Trans. Amer. Math. Soc. 347 (1995), 1059-1066
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1257102
Functions with bounded spectrum
Ha Huy Bang.
Trans. Amer. Math. Soc. 347 (1995), 1067-1080
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1283539
Errata to: “Analysis and applications of holomorphic functions in higher dimensions”
R. Z. Yeh.
Trans. Amer. Math. Soc. 347 (1995), 1081
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1303130